# SDR DL75E090111

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 580 STRINGER 25 L CIRCUMFERENTIAL FRAME DENTS, C/W AT SAA, SAT ON N/R 116219 SAA JOB 81998030001.
